MathSciNet Relay Station
MathSciNet bibliographic data
MR1700264 (2000f:30020) 30D35 (11J68 33E05)
Sons, L. R.; Ye, Zhuan The best error terms of classical functions. Complex Variables Theory Appl. 28 (1995), no. 1, 55–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement